DOI 10.1016/j.annder.2014.09.024
[Acantholytic dermatosis in patients treated by vemurafenib: 2 cases].
Аннотация
BACKGROUND
Acantholytic dyskeratosis under BRAF inhibitors are dermatological diseases rarely reported to date.
PATIENTS AND
METHODS
We report 2 cases of acantholytic dyskeratosis, reaching the trunk and the seborrheic zones, not itchy, appeared one month after the introduction of vemurafenib. The histological analysis was typical of a "Grover-like rash" for the 2 patients.
DISCUSSION: The appearance of acantholytic dyskeratosis under vemurafenib, a BRAF inhibitor, seems related with a paradoxical activation of the MAP-kinases pathway and with a growth acceleration of lesions in which RAS mutations of keratinocytes. Theses dermatoses seem also to occur with dabrafenib.
CONCLUSION
The patients treated by BRAF inhibitors (vemurafenib and dabrafenib) can present acantholytic dyskeratosis. The arisen of this mild dermatosis does not question, of course, the continuation of the treatment. These cutaneous manifestations can be managed with emollients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.